You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Existence of Idempotent Liftings
Proceedings of the American Mathematical Society
Vol. 107, No. 2 (Oct., 1989), pp. 367-371
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2047826
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
An existence theorem for idempotent liftings is proved. This implies that every compact measure space with full support and separable measure algebra admits an idempotent lifting.
Proceedings of the American Mathematical Society © 1989 American Mathematical Society